# SDR DALA2015021001108

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM BS 1338 BETWEEN X -17 TO X -60.  THE FLOORBEAM WAS REMOVED AND REPLACED IAW SRM 51-30-2, 51-30-5 51-10-3 PARA 14 AND 21 AND 51-10-4 AND DWG 9915561.
